# SDR LR7A2021102702987

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,606 hours, 26,444 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39075
- Condition: Intermittent
- Location: Lh
- Part time: 17,148 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING SCHEDULED TAXI OUT FOR FLIGHT BRAKES WORKED INTERMITTENTLY WHEN ANTI SKID WAS ON AND OFF.  BRAKES WORKED IN EMERGENCY. / REPLACED ANTI SKID CONTROL VALVE IAW SMP 581 32-41     LP 40002
